English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 49633/84879 (58%)
造訪人次 : 7691203      線上人數 : 86
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/97753

    題名: Cox regression for mixed case interval-censored data with covariate errors
    作者: Wen, C.C.
    貢獻者: 淡江大學數學學系暨研究所
    關鍵詞: Interval censoring;Measurement error;Proportional hazards model;Self-consistency
    日期: 2012-07
    上傳時間: 2014-04-21
    出版者: New York: Springer New York LLC
    摘要: Covariate measurement error problems have been extensively studied in the context of right-censored data but less so for interval-censored data. Motivated by the AIDS Clinical Trial Group 175 study, where the occurrence time of AIDS was examined only at intermittent clinic visits and the baseline covariate CD4 count was measured with error, we describe a semiparametric maximum likelihood method for analyzing mixed case interval-censored data with mismeasured covariates under the proportional hazards model. We show that the estimator of the regression coefficient is asymptotically normal and efficient and provide a very stable and efficient algorithm for computing the estimators. We evaluate the method through simulation studies and illustrate it with AIDS data.
    關聯: Lifetime Data Analysis 18(3), pp.321-338
    DOI: 10.1007/s10985-012-9220-x
    顯示於類別:[數學學系暨研究所] 期刊論文


    檔案 描述 大小格式瀏覽次數



    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋